Ask yourself: is the flu shot worth potentially contracting a life-threatening or life-altering disease? This is a question all adults must ask not only for themselves, but for their kids. Unfortunately, the risks of developing these life-altering conditions are unknown by the general public, which is why countless people accept to receive a vaccine. This was the case with Emelie Olsson, who is now suffering from a sleep disorder called narcolepsy after receiving the Pandemrix H1N1 swine flu vaccine produced by GlaxoSmithKline.
Suffering from hallucinations, nightmares, and paralyzation accompanied by trouble breathing, Emelie Olsson is just one of about 800 children in Europe who has essentially been given a dose of narcolepsy with her H1N1 swine flu vaccine. The destruction of these children’s lives has led Sweden’s health official who is coordinating the vaccination campaign to deem these occurrences a “medical tragedy” in desperate need of scientific and medical attention.
“There’s no doubt in my mind whatsoever that Pandemrix increased the occurrence of narcolepsy onset in children in some countries – and probably in most countries,” says Mignot, a specialist in the sleep disorder at Stanford University in the United States.
As we know, Emelie Olsson isn’t the only case of narcolepsy sparked by the H1N1 swine flu shot; her case is just one more incident adding to the growing evidence that the shot is dangerous. The World Health Organization (WHO) reported in Feburary of 2010 that 12 countries had been reporting on a suspected relationship between the development of narcolepsy and the H1N1 vaccine.
Very common” side effects of the vaccine include headache, tiredness, pain and swelling, fever, and aching muscles. “Common” effects include flu-like symptoms and swollen glands in the neck, armpit or groin. At a rate of 1 per 20,000, narcolepsy would fall under the “very rare” side effect classification.
What causes the vaccine to trigger these health issues? No one has all the answers, but in Pandemrix’s causes, it could have something to do with an adjuvant used in the vaccine called AS03. Some suggest AS03 or even the H1N1 flu itself may have triggered the onset of narcolepsy. Or maybe it has something to do with the antibiotics, formaldehyde, aluminum, thimerosal, or other adjuvents used in the vaccine?
One thing is for sure, more and more people are discovering the risks associated with the flu vaccine. This is even true for ‘mainstreamers’ following news primarily on the television now, thanks to Dr. Oz’s failed publicity stunt. (Journalist and television host Piers Morgan received a flu shot from Dr. Oz on live television, only to contract the flu days after receiving the shot. The attempt to showcase the ‘safety and effectiveness of the shot’ was a failure and showed millions of people how ineffective the flu shot really is.)
Think twice before receiving your flu shot. Do some research, and make an informed decision.
Google Plus Profile | Mike is the co-founder, editor, and researcher behind Natural Society. Studying the work of top natural health activists, and writing special reports for top 10 alternative health websites, Mike has written hundreds of articles and pages on how to obtain optimum wellness through natural health.